# SDR CALA2017081402681

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 90,595 hours, 12,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin-Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN COCKPIT AND CABIN AT TAKEOFF.  DISSIPATED QUICKLY . RAN APU AND TURNED AC PACKS FOR AN HOUR NO ODOR NOTED RAN ENG FOR 5 MIN COULD NOT DUPLICATE ON GRND OK FOR SERVICE.
